# SDR AALA202010029001

- Difficulty date: September 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 16,174 hours, 7,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348018820400
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACKED DOOR SUPPORT AT FR 68 AND S17L.  REPLACED SUPPORT, PER SRM 51-72-11.
